Alert archive / Florida / Tornado Warnings in 2014
Tornado Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 15, 2014, 1:48 PM EDT for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2014, 1:48 PM EDT (17:48 UTC)
- Expired
- May 15, 2014, 2:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 96 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1003 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
797
WFUS52 KJAX 151748
TORJAX
FLC035-107-109-151845-
/O.NEW.KJAX.TO.W.0007.140515T1748Z-140515T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
148 PM EDT THU MAY 15 2014
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
SOUTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
NORTHWESTERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 245 PM EDT
* AT 148 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
HOLLISTER...MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLLISTER...SATSUMA...BARDIN...PALATKA...SAN MATEO...EAST
PALATKA...BOSTWICK...ORANGE MILLS...FEDERAL POINT AND HASTINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2956 8130 2948 8178 2949 8181 2962 8190
2989 8152 2979 8136
TIME...MOT...LOC 1748Z 242DEG 20KT 2955 8179
$$
SHULER2 follow-up statements
715
WWUS52 KJAX 151810
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT THU MAY 15 2014
FLC035-107-109-151845-
/O.CON.KJAX.TO.W.0007.000000T0000Z-140515T1845Z/
PUTNAM FL-ST. JOHNS FL-FLAGLER FL-
210 PM EDT THU MAY 15 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
NORTHWESTERN FLAGLER...SOUTHERN ST. JOHNS AND NORTHEASTERN PUTNAM
COUNTIES...
AT 209 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
SATSUMA...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PALATKA...SAN MATEO...EAST PALATKA...ORANGE MILLS...FEDERAL POINT...
HASTINGS...SPUDS AND ELKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2956 8130 2956 8131 2952 8170 2962 8175
2988 8154 2989 8152 2979 8136
TIME...MOT...LOC 1809Z 242DEG 20KT 2959 8166
$$
SHULER786
WWUS52 KJAX 151831
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT THU MAY 15 2014
FLC035-107-109-151841-
/O.CAN.KJAX.TO.W.0007.000000T0000Z-140515T1845Z/
PUTNAM FL-ST. JOHNS FL-FLAGLER FL-
231 PM EDT THU MAY 15 2014
...THE TORNADO WARNING FOR NORTHWESTERN FLAGLER...SOUTHERN ST. JOHNS
AND NORTHEASTERN PUTNAM COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2956 8130 2956 8131 2952 8170 2962 8175
2988 8154 2989 8152 2979 8136
TIME...MOT...LOC 1831Z 242DEG 20KT 2963 8153
$$
SHULERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 15, 11:05 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 15, 11:05 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1105 AM EDT THU MAY 15 2014
...BAND OF HEAVY RAINFALL TO PUSH THROUGH TODAY...
.11 AM UPDATE...HAVE CLEARED PORTIONS OF THE SUWANNEE RIVER VALLEY
AND INLD SE GA OUT OF THE FLOOD WATCH AS RAINFALL BECOMES MORE
SCATTERED ON THE BACK SIDE OF LOW PRESSURE CENTER PUSHING NORTHEAST
ACROSS N FL.
&&
.UPDATE...
LOW PRESSURE OVER THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA WILL
SLOWLY TRACK NORTHEAST TO COASTAL SE GA THROUGH THE DAY...THEN
OFFSHORE TONIGHT. MAIN IMPACT WILL BE HEAVY RAINFALL ALONG THE
PATH OF THIS SYSTEM AND ALREADY HAVE REPORTED 2-4 INCH TOTALS
ACROSS SOME PORTIONS OF THE SUWANNEE RIVER VALLEY WITH LOCALIZED
FLOODING PROBLEMS AND SIMILAR CONDITIONS ARE EXPECTED TO IMPACT
THE REST OF THE I-10 CORRIDOR OF NE FL AND INTO SE GA THROUGH THE
DAY WITH WIDESPREAD 1-3 INCH TOTALS AND ISOLATED HIGHER AMOUNTS SO
THE FLOOD WATCH WILL REMAIN INTACT AS IS. EXTENDING SOUTH FROM THE
LOW WILL BE A SQUALL LINE THAT WILL IMPACT THE REMAINDER OF NE FL
WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL AS WELL. CLOUDY SKIES
WILL LIMIT DAYTIME HEATING TODAY BUT WITH DEWPOINTS WELL INTO THE
LOWER 70S AND CAPE VALUES INTO THE 1000-2000 J/KG RANGE PLENTY OF
FUEL TO FEED ONGOING STORM ACTIVITY. HIGHS WILL BE LIMITED TO THE
70S NORTH AND WEST OF THE LOW TRACK WHILE COASTAL AREAS AND NE FL
WILL REACH INTO THE LOWER 80S. ACTIVITY WILL PUSH INTO THE ATLC
THIS EVENING AND RAINFALL EVENT WILL COME TO A CLOSE WITH CLEARING
SKIES OVERNIGHT AND FLOW BECOMING NORTHWEST AND REMAINING CLOSE TO
10 MPH SO NOT EXPECTING ANY FOG ISSUES. IT WILL FEEL NOTICEABLY
COOLER BY FRI MORNING AS TEMPS FALL INTO THE 50S IN MOST LOCATIONS.
&&
.AVIATION...
MVFR CIGS PREDOMINANT AHEAD OF LINE OF SHOWERS/STORMS THIS MORNING
AND MAIN IMPACT TO TAF LOCATIONS WILL BE THE 15-18Z TIME FRAME
WITH POTENTIAL IFR VSBYS/CIGS IN THE HEAVY RAINFALL. WIND GUSTS TO
20-25 KNOTS POSSIBLE BUT SO FAR NOT MUCH REPORTED WITH THE SQUALL
LINE. CLEARING WILL TAKE PLACE THIS EVENING WITH A RETURN TO VFR
CONDS AS RAINFALL PUSHES INTO THE ATLC. INCREASING NW FLOW
OVERNIGHT SHOULD PREVENT MUCH IN THE WAY OF ANY FOG FORMATION.
&&
.MARINE...
FORECAST STILL ON TRACK WITH SOUTH WINDS 15-20 KNOTS AND SEAS
RANGING FROM 5 FT NEARSHORE TO 7-8 FT WELL OFFSHORE. WILL KEEP
CURRENT SCA OFFSHORE AND SCEC NEARSHORE HEADLINES INTACT WITH THIS
PACKAGE.
RIP CURRENTS: MODERATE RISK CONTINUES AS LINGERING EASTERLY SWELLS
COMBINE WITH SIDE-SHORE SOUTHERLY FLOW. MORNING BREAKER REPORTS
MAINLY IN THE 2-4 FT RANGE WITH A FEW PEAK WAVES NEAR 5 FT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 77 52 78 49 / 90 20 10 0
SSI 80 57 79 58 / 90 80 10 0
JAX 82 57 79 53 / 90 70 10 0
SGJ 81 61 78 60 / 90 80 20 0
GNV 80 56 80 51 / 90 50 10 0
OCF 82 58 81 52 / 90 60 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR BAKER-COLUMBIA-DUVAL-
GILCHRIST-HAMILTON-NASSAU-SUWANNEE-UNION.
GA...FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 3 PM EDT FRIDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
HESS/NELSON/GUILLETHazardous weather outlook, May 15, 12:50 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1250 PM EDT THU MAY 15 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-160900- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1250 PM EDT THU MAY 15 2014 ...LOCALLY HEAVY RAINFALL POSSIBLE COASTAL SOUTHEAST GEORGIA AND MOST OF NORTHEAST FLORIDA THIS AFTERNOON... ...MODERATE RISK OF RIP CURRENTS... ...SMALL CRAFT ADVISORY OFFSHORE WATERS THROUGH FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE ALONG COASTAL SOUTHEAST GEORGIA AND NORTHEAST FLORIDA THIS AFTERNOON BEFORE DIMINISHING THIS EVENING. LOCALLY HEAVY RAINFALL MAY CAUSE FLOODING OF SMALL STREAMS...STREETS AND HIGHWAYS. A BREEZY SOUTHERLY FLOW AND INCREASED SURF CONDITIONS WILL LEAD TO A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. A SMALL CRAFT ADVISORY IS IN EFFECT OVER THE OFFSHORE COASTAL WATERS DUE TO INCREASING WINDS AND SEAS. RIVER FLOODING WILL CONTINUE ON THE SANTA FE AND SUWANNEE RIVER BASINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... WINDS AND SEAS WILL REMAIN ELEVATED OVER THE OFFSHORE COASTAL WATERS THROUGH FRIDAY AND SMALL CRAFT ADVISORY IS IN EFFECT. RIVER FLOODING WILL CONTINUE TO SLOWLY SUBSIDE ON THE SANTA FE AND SUWANNEE RIVER BASINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, May 15, 11:58 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1158 AM EDT THU MAY 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HEAVY RAIN 2 WSW GAINESVILLE 29.66N 82.37W
05/15/2014 M2.36 INCH ALACHUA FL MESONET
THE SITE MEASURED 2.36 INCHES IN ONE HOUR.
1120 AM HEAVY RAIN 2 S LA CROSSE 29.82N 82.40W
05/15/2014 M2.60 INCH ALACHUA FL MESONET
RAINFALL OF 2.6 INCHES WAS MEASURED BY THE FAWN STATION
IN ONE HOUR.
&&
AENYEDILocal storm report, May 15, 12:29 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1229 PM EDT THU MAY 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM TSTM WND DMG 5 SSE WELLBORN 30.16N 82.79W
05/15/2014 COLUMBIA FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED SIGNIFICANT DAMAGE TO A BARN
WITH MINOR DAMAGE TO THE HOME ON THE SAME PROPERTY.
&&
KGUILLETLocal storm report, May 15, 12:48 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1248 PM EDT THU MAY 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG 6 WSW STEPHEN FOSTER ST 30.78N 82.44W
05/15/2014 WARE GA PUBLIC
PUBLIC REPORTED MULTIPLE TREES DOWNED NEAR THE EAST
ENTRANCE OF THE OKEFENOKEE SWAMP.
&&
KGUILLETSpecial weather statement, May 15, 1:27 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
127 PM EDT THU MAY 15 2014
FLZ037-040-151815-
MARION-PUTNAM-
127 PM EDT THU MAY 15 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM AND
MARION COUNTIES FOR STRONG WINDS VALID UNTIL 215 PM EDT...
AT 128 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HOG VALLEY...MOVING NORTHEAST AT 30
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
JOHNSON...INTERLACHEN...ORANGE SPRINGS...HOG VALLEY...MANNVILLE...
HOLLISTER...CARRAWAY...BARDIN...SATSUMA AND PALATKA THROUGH 215 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2939 8194 2959 8203 2984 8177 2984 8159
2983 8158 2980 8156 2975 8152 2954 8152
TIME...MOT...LOC 1728Z 244DEG 25KT 2952 8188
SHULERSpecial weather statement, May 15, 1:31 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
131 PM EDT THU MAY 15 2014
FLZ033-151800-
ST. JOHNS-
131 PM EDT THU MAY 15 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ST. JOHNS
COUNTY FOR STRONG WINDS VALID UNTIL 200 PM EDT...
AT 131 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF SAINT AUGUSTINE SOUTH...
MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORE...
BAKERSVILLE...SAINT AUGUSTINE BEACH...SAINT AUGUSTINE...ANASTASIA...
VILANO BEACH AND SOUTH PONTE VEDRA THROUGH 200 PM EDT. GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2976 8137 2990 8151 3006 8133 3005 8132
2993 8129 2988 8126 2984 8126
TIME...MOT...LOC 1731Z 228DEG 23KT 2989 8136
SHULERSpecial weather statement, May 15, 1:44 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 PM EDT THU MAY 15 2014
FLZ033-037-040-151830-
MARION-PUTNAM-ST. JOHNS-
144 PM EDT THU MAY 15 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM...ST.
JOHNS AND MARION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 230 PM EDT...
AT 144 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF HOLLISTER...MOVING
NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MANNVILLE...JOHNSON...INTERLACHEN...HOLLISTER...ORANGE
SPRINGS...HOG VALLEY...CARRAWAY...SATSUMA...BARDIN AND PALATKA
THROUGH 230 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8131 2965 8132 2963 8132 2962 8133
2962 8152 2955 8153 2940 8194 2957 8201
2984 8166 2984 8159 2989 8160 2993 8154
2966 8127
TIME...MOT...LOC 1744Z 243DEG 22KT 2955 8179
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 4:30 AM EDT | Areal Flood Warning | JAX | Suwannee | 3 hr |
| May 15, 4:39 AM EDT | Flood Watch | JAX | Baker, Gilchrist, Nassau, Suwannee, Union | 8 hr |
| May 15, 7:39 AM EDT | Areal Flood Advisory | JAX | Columbia, Gilchrist, Hamilton, Suwannee | 3 hr |
| May 15, 8:35 AM EDT | Special Weather Statement | JAX | Gilchrist | 40 min |
| May 15, 9:37 AM EDT | Areal Flood Warning | JAX | Suwannee | 113 min |
| May 15, 9:50 AM EDT | Areal Flood Advisory | JAX | Baker | 3 hr |
| May 15, 10:05 AM EDT | Special Weather Statement | JAX | Baker, Bradford, Union | 40 min |
| May 15, 10:24 AM EDT | River Flood Warning | JAX | Alachua, Columbia, Gilchrist | 4 days |
| May 15, 11:20 AM EDT | Special Weather Statement | JAX | Alachua | 40 min |
| May 15, 11:53 AM EDT | Areal Flood Advisory | JAX | Alachua | 112 min |
| May 15, 12:19 PM EDT | Areal Flood Warning | JAX | Alachua | 86 min |
| May 15, 12:35 PM EDT | Special Marine Warning | JAX | 40 min | |
| May 15, 1:13 PM EDT | Special Marine Warning | JAX | 62 min | |
| May 15, 1:25 PM EDT | Special Marine Warning | JAX | 65 min | |
| May 15, 1:27 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| May 15, 1:31 PM EDT | Special Weather Statement | JAX | Saint Johns | 29 min |
| May 15, 1:44 PM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| May 15, 2:36 PM EDT | Special Marine Warning | JAX | 114 min | |
| May 15, 2:37 PM EDT | Special Weather Statement | JAX | Saint Johns | 38 min |
| May 15, 2:38 PM EDT | Special Marine Warning | JAX | 67 min | |
| May 15, 4:44 PM EDT | Special Marine Warning | JAX | 91 min | |
| May 15, 6:31 PM EDT | Special Weather Statement | JAX | Clay | 44 min |
Nearby
Tornado Warnings in Florida, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.